# SDR CHQA200800176

- Difficulty date: September 8, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOP.  THE BULB FOR THE RT OVER WING EMERGENCY LIGHT WAS REPLACED IAW EMB 145 AMM 33-50-07-4.  THE EMERGENCY LIGHTING SYSTEM OPERATED NORMALLY.
